# SDR 06FDEA0891

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION FOUND CRACK ON LOWER SPAR CAP HOLE.  PERMANENT REPAIR ACCOMPLISHED IAW FEDEX EO 8-5710-7-3318 P2 CONDITION 3 STEP 5 AND DWG SR10570048 CONFIGURATION -7015.
